Ketonal Sprint 25mg x 12 sachets

Sandoz


£13.99 £30.00




  • The substance used in Ketonal Sprint 25mg is ketoprofen. The drug acts as an analgesic, the indication for its use is light or moderate acute pain, such as teeth or headache. For use in persons over 16 years of age.

The composition of Ketonal Sprint 25mg:

Active substance: ketoprofen. One sachet contains 25mg ketoprofen in the form of ketoprofen with lysine (40mg) and auxiliary substances: mannitol (E421), povidone K30, mint flavor (contains maltodextrin and gum arabic), sodium chloride, sodium saccharin, colloidal anhydrous silica.

Operation Ketonal Sprint 25mg:

One tablet of the drug contains 25mg of ketoprofen (in the form of ketoprofen with lysine). Ketoprofen is an active substance belonging to the group of non-steroidal anti-inflammatory drugs (NSAIDs). Ketonal Sprint 25mg is indicated for acute or moderate pain. The drug for short-term use.

Application:

Ketonal Sprint 25mg is indicated for the short-term symptomatic treatment of mild to moderate acute pain (headache, teeth pain, pain due to slight strain or dislocation, dysmenorrhea). The drug for adults and adolescents over 16 years of age.

Additional information:
Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light. The drug contains sodium - less than 1mmol (23mg) in one sachet, it is considered as a "sodium-free" drug.

Contraindications:
Do not use in the third trimester of pregnancy (it is also not advisable to use in the first two trimesters of pregnancy and during lactation). Do not use below 16 years of age.

Side effects:
Some people may have side effects while taking the medicine. In case of the following symptoms, you should stop using the medicine immediately and contact your doctor: rarely - asthma attack; burning, persistent stomach ache with feelings of hunger and hunger; frequency unknown - emesis containing blood, severe abdominal pain or tarry (black) stools; blistering, skin peeling or bleeding within the skin with an itchy, lumpy rash (or without it) in the lips, eyes, mouth, nose, genitals, hands or feet, sometimes with symptoms resembling influenza - these can be symptoms of serious skin reactions (i.e. Stevens-Johnson syndrome and toxic epidermal necrolysis) that require urgent treatment; the presence of blood in the urine, changes in urine output, swelling, especially legs, ankles or feet, which may indicate serious kidney problems; chest pain (symptom of myocardial infarction) or sudden severe headache, nausea, dizziness, numbness, inability or difficulty in speaking, paralysis. The use of ketoprofen may be associated with a small increase in the risk of heart attack or stroke; symptoms of severe allergic reactions (swelling of the face, lips, mouth, throat or larynx, causing wheezing or difficulty in swallowing or breathing, tightness in the chest, rapid heartbeat, low blood pressure leading to shock, pruritus and rash); laryngeal spasm that causes difficulty in breathing; greater susceptibility to infection, which can be caused by a serious disorder of blood, the so-called agranulocytosis; convulsions. Side effects, which should be immediately reported to the doctor: rarely - unusual skin sensations, such as numbness, tingling, stinging, burning skin or chills, pale skin, feeling tired, fainting or dizziness, blurred vision, yellowing of the skin or whites of the eyes; frequency unknown - easier than usual bruising or prolonged bleeding, these may be signs of a serious blood disorder, such as low blood platelet count; exacerbation of intestinal disease called Crohn's disease or inflammation of the large intestine; skin reaction to sunlight or UV radiation. Other side effects: common: indigestion, abdominal pain, nausea and vomiting; uncommon: gastritis, constipation, diarrhea, gases, skin rash, pruritus, water retention in the body, pain and dizziness, drowsiness, feeling tired, feeling unwell; rare: ringing in the ears, weight gain, ulceration and stomatitis; frequency unknown: heart failure manifested by dyspnoea, difficulty in breathing in a supine position, swelling of the feet or feet, feeling of heartbeat, high or low blood pressure, redness of the skin, fast heart rate, mood changes, excitability, difficulty in falling asleep, changes in feeling taste, heartburn, swelling around the eyes, runny nose, itching, sneezing and nasal obstruction, hair loss, urticaria, redness and dermatitis, raised rash.

Dosage of Ketonal Sprint 25mg sachets:

Use as directed by your doctor or follow the instructions on the leaflet. Adolescents over 16 years of age, adults: take one sachet up to three times a day. You should keep at least an 8-hour break between each dose. Dissolve the contents of the sachet in water (approximately 50 ml for one sachet), drink immediately after preparation. Use during a meal. If after 3 days (adolescents) or after 5 days (adults) the use of the drug has not improved or symptoms have intensified, please consult your doctor.